Tribenzor User Reviews

Tribenzor - User Reviews

Tribenzor User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Tribenzor sorted by most helpful. Patient Discussions FAQs


Comment from: Cynthia.S, 45-54 on Treatment for 1-6 months (Patient) Published: October 02

THE ONLY PROBLEM WITH THIS MEDICATION IS THAT I,M STARTING TO SEE A GREAT LOSS OF MY HAIR.

Comment from: star3570, 45-54 on Treatment for 1-6 months (Patient) Published: June 12

I have been on this B/P med for 4 months. Excellent med keeps my B/P at a constant low ranging from 90/70 to 106/62. Where previous it was HIGH ranging from 170/100 to 190/106. I too experience some lightheadness, some tiredness and dizziness. However, I recently found out through a fasting blood test that this med may be affecting my kindey functions. After reviewing the possible/rare side effects of this med I discovered that this med can cause kidney diease and/or kidney failure. I will need to review other B/P med options with my MD any get off this med as it is causing my Creatine levels to be out of the normal range. Normal range is .59-1.07. I am currently at 1.50. Which means if these numbers continue to increase to 2.0 only 50% of my kindeys will be working. Not good and very scarey. Not all meds are good for you, even though they do the job! Be aware and always stay on top of all your meds and possible/rare side effects that can cause damage down the road and or possible death.

Related Reading: dizziness | kidney failure

Comment from: Shawn, 45-54 Female on Treatment for 1-6 months (Patient) Published: January 08

Going into my 3rd month. I can walk 1 1/2 mile and have a reading of 137/78 when before I could not walk half a block without it being 178/100. Side effects that have subsided were anxiety and high bp spikes. Current side effects dizziness,low bp, constipation(mostly due to dehydration)minor chest pain and shortness of breath(mostly while sitting for periods(goes away when i get up and walk around)minor short lived headaches, and dry mouth cough. My Dr. feels these are alright since my last visit he gave me a scrip for 11 more months and said see you in a year. But over all has been doing the job. I have adjusted my diet, and take daily 30 minute walks. I have gone from 270 lbs. to 238 lbs. in the 2 months and still losing, also stopped drinking and smoking which helps alot. So if you have just started this, hang in there, it gets better.

Related Reading: anxiety | constipation | dehydration

Comment from: AsianO, 45-54 on Treatment for 1-6 months (Patient) Published: October 18

Four months ago I started this drug at 20-5-12.5, I felt lightheaded and dizzy, my BP went from 160/87 down to 112/69. Doc said to cut the pill in half so I did. BP had stabilized since then. Side effects: I am losing a lot of hair, I am experiencing shoulder joint pain that, to open the car door to get out made me cry, (the pain is terrible but is not always), knee pain, and just recently my rt leg was swollen from the ankle to the knee after I walked 5 miles that day. I was to see my doctor yesterday but the swelling is gone after 2 days. If stiffness and joint pain persists I will have to see my doctor and possibly change to a different medication.

Related Reading: knee pain

Comment from: VeeJay, 45-54 on Treatment for less than 1 month (Patient) Published: November 01

I have been using Tribenzor for 3 wks with great results. My starting BP was 220/158 and within 2 wks a more normal average of 124/84 most of the time it's 118/78. Don't know if this has anything to do with the medicaiton but when I take a half a pill I get lower readings, my doctor can't figure that one out either so normally I just take half

Related Reading: Tribenzor

Comment from: Susan, 55-64 on Treatment for 1-6 months (Patient) Published: October 11

It's easy to take and seems as effective as any other BP meds I have taken. It is too high to pay for without the one year introductory card provided by the manufacturer ( $25 for each month's supply). I won't be able to afford it after the first year. Other meds have worked just as well - I took this one because I changed doctors and he wanted to try the samples on me thinking it might work well. It works fine but no better than the others

Comment from: Anonymous in San Diego, 55-64 Female on Treatment for less than 1 month (Patient) Published: August 17

I took this medication once daily for 6 days. It did lower my blood pressure approximately 10 points both systolic and diastolic. However I was awakened at night with severe muscle cramps in legs and feet and developed muscles twitching in my arms and hands during the daytime which lasted the entire time that I took this medication. My doctor had me discontinue this and return to my previous meds. The muscle cramps in my lower extremities immediatly stopped but I still have the twitching in my arms, some 3 weeks later, which I never had before with any other medication. PROS: does lower blood pressure. CONS: attacks the muscles. Definitely not worth the risk, at least for me.

Related Reading: muscle cramps


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Hypertension

Get tips on handling your hypertension.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD